MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE2GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE2GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RITE AID 25CT TT24/CS
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code Dry Mouth (4485)
Date of Event 09/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to symptoms related to diabetes: dry mouth.Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and that the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for error message.During the call, a blood test was not performed by the customer.Customer has discontinued product - customer has true2go meter.Customer was also using truetrack test strips with the true2go meter.The test strip lot manufacturer¿s expiration date is 03/31/2022 and open vial date is 09/16/2021.Product storage location was not disclosed.The customer stated she had not been testing her blood glucose for a long period of time.At the time of the call, the customer reported experiencing dry mouth; medical attention was not needed at the time.Customer was upgraded to true metrix go product line.
 
Additional Manufacturer Narrative
Sections with additional information as of 03-dec-2021: h6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications most likely underlying root cause: mlc-101: user used the wrong strip.

Brand Name
TRUE2GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key12614588
Report Number1000113657-2021-00642
Device Sequence Number1321017
Product Code NBW
UDI-Device Identifier00021292008888
UDI-Public(01)00021292008888
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K080710
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2022
Device Model NumberSTRIP, RITE AID 25CT TT24/CS
Device Catalogue NumberF4H01-81
Device Lot NumberRW5383S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date09/16/2021
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/16/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date12/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown